# SDR YENA2024031200375

- Difficulty date: March 9, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 384
- Aircraft time: 34,128 hours, 22,819 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 17-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CPCP CORROSION ON FLOOR STRUCTURE SEAT TRACK BEAM FR17 AND FR18 AND Y=300RH (W1); REF: TOMX W/O 2482 N/R 00182 REPAIRED PER EMB 190 SRM 53-10-10 REP 56. (CONSIDERED A MAJOR REPAIR)
